Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Accutane & Dark Marks After Acne Clears  

3 members have voted

  1. 1. Did Accutane help fade dark marks / red marks after acne cleared?

    • Accutane did nothing whatsoever to fade marks.
      1
    • Marks faded but only after Accutane course was over.
      1
    • Slight improvement of marks while on Accutane.
      0
    • Noticeable improvement of marks while on Accutane
      1
    • Complete fading of marks while on Accutane.
      0


Recommended Posts

Hey guys! So I'm on accutane right now (40mgs/day) & thankfully it has cleared up most of my active acne. What I'm dealing with now is red/ dark marks. A LOT of them. I was curious if anyone had seen improvement of there red marks while on accutane?! I am actually still pretty early on in my course (about 1 1/12 month) & am eager to see some improvement in skin tone along with improvement in active acne. Any knowledge is appreciated. Sorry if the poll is restricting in its answers.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×